# SDR A6WA2018062245898

- Difficulty date: June 16, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 40,877 hours, 39,854 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031148
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER FWD LEADING EDGE SKIN CHAFED 2 PLACES.  REPLACED MID SKIN IAW SRM 51-42-06 AND REPAIRED O/B CHAFE IAW SUPP 16-074.
